# SDR SWAA2022090850835

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 43,107 hours, 26,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT SLIDE EMERGENCY LIGHT INOP. / [01] RELAMPED RH AFT SLIDE EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
